# SDR QXEA2025033100075

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 16,521 hours, 11,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN EMERGENCY LIGHTS ACTIVATED WHEN GND SVC PRESSED. POWER CYCLED THEN REMOTE CB TRIPPED "CLNGS/LAV LT GSVC". REMOVED FROM SERVICE. INTEROGATED CMC FOUND NO FAULT CODE POSTED. C/W FIM 24-61-00-810-874-4-A PARA 1 - 4. C/W CABIN LIGHTS OPS TEST IAW AMM TASK 33-21-00-710-801-A. OPS TEST GOOD. C/W LAV LIGHTS OPS TEST IAW AMM TASK 33-28-00-710-801-A. OPS TEST GOOD. C/W GPM 9.2.2.1. NO HISTORY IN LASTR 14 DAYS. A/C IS OK FOR RTS. A/C SHUT DOWN NORMALLY. NO PARTS REPLACED. RETURNED TO SERVICE.
